# SDR 920WA0008

- Difficulty date: November 24, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N920WA
- Make and model: Boeing 737236
- Aircraft serial: 21791
- Aircraft time: 41,779 hours, 31,282 cycles
- System (JASC): 2210 · Autopilot System
- Part: Panel
- Part number: 4038890948
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

At 12000 feet, autopilot on, in heading select mode, displayed heading changed on its own several times.  R&R mode control panel IAW MM 22-11-341.  Ops checked normal.
